# SDR RAIA950503

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Cal
- Location: Sta 130
- Part time: 9,014 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7400 - LEFT ENGINE NOT MAKING TORQUE.  MAINTENANCE ADJUSTED RT TAKEOFF RPM AND RECALIBRATED LEFT TORQUE SIGNAL CONDITIONER.  GROUND RUNS REVEALED NORMAL OPERATION.  (W)
